EconPapers    
Economics at your fingertips  
 

Fixed Points and the Stability of an AQCQ-Functional Equation in Non-Archimedean Normed Spaces

Choonkil Park

Abstract and Applied Analysis, 2010, vol. 2010, 1-15

Abstract:

Using fixed point method, we prove the generalized Hyers-Ulam stability of the following additive-quadratic-cubic-quartic functional equation f ( x + 2 y ) + f ( x − 2 y ) = 4 f ( x + y ) + 4 f ( x − y ) − 6 f ( x ) + f ( 2 y ) + f ( − 2 y ) − 4 f ( y ) − 4 f ( − y ) in non-Archimedean Banach spaces.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/849543.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/849543.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:849543

DOI: 10.1155/2010/849543

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:849543